# SDR UIEA2015092700551

- Difficulty date: September 26, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,091 hours, 16,295 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CONFIGURATION MSG ON APPROACH.  NO ACTION TAKEN.  FUEL IMBALANCE IN FLIGHT IS WITHIN LIMITS IAW SL 767-SL-28-035A.
